Okay, I will tell my story of how I was more or less habituated to Tinnitus a long time ago. I was taking an SSRI (Lexapro) which most of the time kind of "numbed" me out to dealing with Tinnitus. The problem is I became apathetic to a lot of things which is why I got off. I did okay for a while taking flaxseed oil (fish oil made my tinnitus worse but probably won't effect everyone that way. It did go down after it wore off) I did well but I do know I started using a fan after I got off Lexapro. I took an ocassional klonopin when the ringing seemed to get louder and bothersome and I was okay. Well later, I went through an anxious time for other reasons and later my tinnitus bothered me more and seemed to get louder. I didn't want to get back on Lexapro because it numbed me out so I went another way. I would suggest trying a lot of options before SSRI's or SNRI's because with some they can make you apathetic (anti-depressant apathy syndrome) and can blunt your feelings. Other people seem to be okay. My suggestion is don't take any more than you need if you go this option. Getting off SSRI's or SNRI's can be a problem too. In addition, with some people, SSRI's has caused tinnitus. I don't know if starting off with a low dose and titrating up would help with that. I figured I would suggest this as a last resort to people. If cardio exercise helps, do that. If you can take Omega 3's to help with depression and it doesn't increase your T, I would say go with it. If St. John's Wort helps with depression, maybe try that instead of SSRI's. If you can take a benzo every now and then, that might be better but I would suggest don't do it long term. If a certain anti-convulsant helps you, maybe you could take that (talk with doctor). I would also suggest hearing aids with maskers first if those help. Of course you will need to talk to a doctor for proper medical advice. I hope everyone feels better. Note: This solution might not help everyone but I figured I would put it out there and NEVER overdose on any medication. If an SSRI or SNRI increase your T, I would suggest stopping asap. Personally, since I had mood swings before T and fluctuating times of habituation the past few years, Lamictal seems to be helping me now with depression, but I also have to take Klonopin too with it because I took it for so long and need it to help me calm down. Having a hard time withdrawing from it. I might have to take it for long time but it is what it is.